Global linearized stability theory for delay differential equations

Leonid Berezansky, Elena Braverman

Research output: Contribution to journalArticlepeer-review

14 Scopus citations


For nonlinear delay differential equations where nonlinearities are approximated by linear functions, we discuss a rather general global stability principle. Several examples which extend and improve known global stability results are presented.

Original languageEnglish
Pages (from-to)2614-2624
Number of pages11
JournalNonlinear Analysis, Theory, Methods and Applications
Issue number7-8
StatePublished - 1 Oct 2009


  • Global stability
  • Linearized theory
  • Nonlinear delay equations

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Global linearized stability theory for delay differential equations'. Together they form a unique fingerprint.

Cite this